Anyone on Pexeva?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

4everStuck
New Member


Date Joined Jun 2010
Total Posts : 13
   Posted 7/1/2010 12:09 AM (GMT -7)   
I am wanting to know if any of you are on Pexeva. My doctor says that it does not cause weight gain, but I'd like to hear it from people who have actually used it. Thanks.

Post Edited (4everStuck) : 11/1/2010 1:22:46 AM (GMT-6)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/1/2010 7:10 AM (GMT -7)   
Good Morning

Pexeva = Paxil and I know many members have been on this medication with good results. Nearly all of the medications may cause weight gain. Experts say that for up to 25% of people, most antidepressant medications -- including the popular SSRI drugs like Prozac, Lexapro, Paxil, and Zoloft -- can cause a weight gain of 10 pounds or more.

Kindly,

Kitt
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, January 21, 2017 10:26 AM (GMT -7)
There are a total of 2,757,870 posts in 303,499 threads.
View Active Threads


Who's Online
This forum has 152529 registered members. Please welcome our newest member, Kasey86.
319 Guest(s), 14 Registered Member(s) are currently online.  Details
PeteZa, lynbrez, tennisplayer, JNF, waterbee, Drez, Paxton, SoloHatesLyme, pmm73, tinterer, gumby44, ks1905, Tim Tam, Rei


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer